Asymptotic dynamics of hermitian riccati difference equations

Yueh Cheng Kuo, Huey Er Lin, Shih Feng Shieh

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we consider the hermitian Riccati difference equa- tions. Analogous to a Riccati differential equation, there is a connection be- tween a Riccati difference equation and its associated linear difference equation. Based on the linear difference equation, we can obtain an explicit representa- tion for the solution of the Riccati difference equation and define the extended solution. Further, we can characterize the asymptotic state of the extended solution and the rate of convergence. Constant equilibrium solutions, periodic solutions and closed limit cycles are exhibited in the investigation of asymptotic behavior of the hermitian Riccati difference equations.

Original languageEnglish
Pages (from-to)2037-2053
Number of pages17
JournalDiscrete and Continuous Dynamical Systems - Series B
Volume26
Issue number4
DOIs
Publication statusPublished - 2021 Apr

Keywords

  • Asymptotic behavior
  • Hermitian Riccati difference equations
  • Riccati difference equations
  • Riccati differential equations
  • The extended solution

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymptotic dynamics of hermitian riccati difference equations'. Together they form a unique fingerprint.

Cite this